# SDR CA140602029

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 41,197 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Binding
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED L2 DOOR JAMS HALFWAY DURING OPENING.  MAINTENANCE REPLACED THE GUIDE ARM ASSY AND ROLLER AND CARRIED OUT DOOR RIGGING IAW AMM 52-13-00.
